MAUDE Adverse Event Report: COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; KOH-EFFICIENT,RUMI,3.0CM BOX OF 5

COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; KOH-EFFICIENT,RUMI,3.0CM BOX OF 5
Model Number KC-RUMI-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G2: japan.Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
Patient 2/3.It was reported that during an unknown procedure, the rumi koh-efficient was used and lacerated the vaginal wall.No obvious defect in the device was found.Sutures were required to stop bleeding.No additional information is available.Kc-rumi-30 koh-efficient (b)(4).
 
Additional Manufacturer Narrative
Updated.Distribution history a distribution history record review was not possible for this product as the lot number was not provided for investigation.Manufacturing record review a dhr review was not possible as a lot number was not provided.Historical complaint review a review of the 2-year complaint history showed similar reported complaint conditions, however in those cases the complaint condition was not confirmed.Product receipt the complaint product has not been returned to cooper surgical.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to cooper surgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.Any relevant customer or clinical information #1.Lot number was not provided stating that: the product itself has not been found to be defective.#2.Kc-sizer was used prior to performing the procedure.Root cause no definitive root cause for this issue could be reliably determined at this time, as the product was not returned for evaluation.It is to be noted that the complainant acknowledges that the product itself was not found to be defective.No lot number was provided for investigation, however we performed our investigation to find out all lot numbers for kc-rumi-30 shipped to origio japan (csi distribution facility in japan) in past 3 years.Based on further review, no ncmrs were identified for the listed lot numbers for flash/sharp edges that may potentially cause laceration.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information.

Brand Name
RUMI II KOH-EFFICIENT
Common Device Name
KOH-EFFICIENT,RUMI,3.0CM BOX OF 5
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key20089218
Report Number1216677-2024-00046
Device Sequence Number7580903
Product Code HEW
UDI-Device Identifier00888937015072
UDI-Public00888937015072
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-RUMI-30
Device Catalogue NumberKC-RUMI-30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown